# SDR DHL2003741531

- Difficulty date: March 20, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN HAS PILLOWING FWD BS 1070 AT STR 22R.  REMOVED FASTENERS AT FWD BS 1070 AT STR 22R IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLER REPAIR IAW B-727 SRM 53-30-0 FIG 2 FROM 2024-T3 .071 PO 9912398 SIZE 10 X 13.25 INCH.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B-727 SRM 51-30-2.
